# SDR QMLA2011041811048

- Difficulty date: April 18, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 683 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 683 hours, 1,931 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG350
- Part serial: 40393748
- Condition: Discharged
- Location: Master
- Part time: 167 hours, 1,247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING A NIGHT FLIGHT, FLIGHT INSTRUMENTS BEGAN TO FLICKER AND DIM.  NOTED THAT THE GEN SWITCH WAS IN AND THERE WERE NO CAUTION LIGHTS. A COUPLE OF MINUTES LATER THE ENTIRE PANEL WENT OUT, INCLUDING THE VEMD, BOTH GARMIN GPS/RADIS. THE GMX 200 REMAINED ON AND THE SCREEN WENT TO VERY BRIGHT.  ABOUT 20 SECONDS FROM LANDING THE GEN LIGHT CAME ON. AFTER LANDING SHUTDOWN WAS ACCOMPLISHED USING THE EMG FUEL CUTOFF AS NO ELECTRICAL POWER WAS AVAILABLE TO DO OTHERWISE.  AFTER TROUBLESHOOTING STARTER/GENERATOR AND DC POWER SYS FOUND THE STARTER/GENERATOR TO BE IN WORKING ORDER. THE BATTERY VOLTAGE VERY LOW AND WOULD NOT HOLD A CHARGE.  AFTER REPLACING BATTERY, ALL SYS WORKED PROPERLY EXCEPT FOR THE GMX200 IT WOULD NOT POWER UP.  MEL'D GMX200 WAITING FOR NEW ONE.  INSPECTED EVERYTHING EVEN REMOTELY CONNECTED TO THE POWER SYSTEM AND COULD NOT FIND ANYTHING. NO BREAKERS WERE TRIPPED AND NOTHING SMELLED BURNED.
